# SDR TSAA0251111

- Difficulty date: April 12, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6548687
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE FORWARD LOWER EXTRUSION, LOWER FRAME SECTION IN THE RIGHT WHEEL WELL BETWEEN BS 680 AND BS 690.  CUT OUT DAMAGED SECTION OF WEB.  FABRICATED AND INSTALLED NEW WEB SECTION IAW SRM 51-40-2.  AIRCRAFT RETURNED TO SERVICE.  (M)
